# SDR DHL2002364009

- Difficulty date: July 28, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2613 · Overheat Detection
- Part: Controller
- Part number: 3500813
- Part serial: B1115
- Condition: Defective
- Location: Overheat Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

B-LOOP SYSTEM OF MANIFOLD FAULT DETECTION DOES NOT TEST PROPERLY.  APU MANIFOLD FAULTS B-LOOP.  NR 2 WINGS MANIFOLD FAULTS B-INOP.  APU BLEED VALVE SECURED CLOSED.  REMOVED AND REPLACED NR 2 SYS CFD CONTROL UNIT PER MM REF 26-16-10.  SYS OPS CHECKS GOOD.  OK TO CONTINUE.
